# SDR C8GA200900257

- Difficulty date: July 31, 2009
- Submitted: November 10, 2009
- Operation: Air carrier
- Aircraft: N89427
- Make and model: Boeing 727227
- Aircraft serial: 21365
- Aircraft time: 63,643 hours, 41,448 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MX PERFORMING INSP IT WAS NOTED THAT STA 680, STR 17L FLOORBEAM IS CRACKED. REMOVED DAMAGED SECTION . HFEC  FORT CONTAINMENT, FABRICATED FILLER FROM 7075 T6 .090" DIM 5.5" X 7.2 AND REINSTALL SPLICE PLATE.  NO OTHER DEFECTS WERE NOTED.  ACFT WAS RETURNED TO SERVICE.
